# SDR IPXA2021061470550

- Difficulty date: May 25, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N135UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0818
- Aircraft time: 22,749 hours, 14,205 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UPA53410765202A3
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGAFT CARGO COMPARTMENT-FWD BULKHEAD SUPPORT ANGLE/BRACKET IS CRACKED AS MARKED L/H POSITIONFABRICATED, LOCATED/DRILLED, TREATED/PRIMED/TOP COATED, INSTALLED NEW PART IAW SRM 51-40-44 AND 51-40-21
